# SDR DALA2023101908607

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING ACCOMPLISHMENT OF EM 5230-01164, MTC HAS REPORTED SEVERAL DISCREPANCIES IN THE WORK CARD. CORRECTIVE ACTION: REF VA101104. (0022355)
